# SDR AALA201907179003

- Difficulty date: July 13, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug MD 83
- Aircraft serial: 53565
- Aircraft time: 59,976 hours, 30,192 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS L-1 SLIDE FELL OFF/OUT OF THE HOUSING AFTER TAKE OFF. MAINTENANCE RESECURED L-1 DOOR MOUNTED DISLODGED SLIDE PACK IAW AMM 25-62-00.
